MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that there is a leak on the 02 blender side at the tubing of the lap top 1200 ventilator.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: h10 results of investigation: vyaire medical received the device for evaluation.Visual inspection of the uut (unit under test) found no signs of damage or misuse.The uut was tested as received in a stand-alone unit to duplicate the failure.The o2 pressure sensor tubing was occluded at the sensor end, and the uut was connected to an o2 gas supply, with the o2 supplied it was found that the uut leaked from the fitting tube straight mini type.Removed and reinserted/reseated the tubing polyurethane 1/8 o.D retested leak test ¿ fail.Removed the tubing polyurethane and the fitting tube straight mini type and replaced it with a known good part.Connected the uut to the o2 gas supply and induced 50 psi.No leak.Performed leak test and passed.Closer inspection of the uuts fitting tube shows that the inner gasket/seal is damaged (photo taken) compared to a known good fitting tube where the inside circumference of the fitting sealing gasket is good (photo taken).Uut causing a leak from the tube fitting with a damaged inner sealing gasket.The reported complaint was duplicated, and the root cause of the leak was due to internal damage to the fitting tube straight mini type.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
The supplemental report has corrected the referenced device to the ventilator.Note that the udi-di has been identified but the udi-pi is not available as this information was not made available to vyaire medical.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18314999
Report Number2021710-2023-18512
Device Sequence Number6784510
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/21/2023
06/12/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/22/2023
06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown